# SDR AALA201608309019

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 12,190 hours, 4,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, DOOR 4R BECAME UNARMED INFLIGHT.  F/A EXPRESS CONCERN ABOUT THE DOOR ARMING HANDLE BEING HARD TO ENGAGE.  A DOOR CAUTION LIGHT WAS OBSERVED ON THE CIDS PANEL.  MAINTENANCE LUBED AND CLEANED DEBRIS FROM THE GIRT BAR FITTINGS.  IN ADDITION SERVICED THE DOOR DAMPER CYLINDER IAW AMM 52-10-00-614-001-A.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
